# SDR AC2A202502289202

- Difficulty date: February 28, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N292MH
- Make and model: Skrsky S92A
- Aircraft serial: 920204
- Aircraft time: 8,914 hours, 9,724 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support Frame
- Part number: 9220002102017018
- Condition: Elongated
- Location: Zone 200
- Part time: 8,914 hours, 9,724 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OUR INSPECTION, WE DISCOVERED WORKING HYLOC FASTENERS AT THE FS 345.6 FRAME AND THE BL -16.5 TRANSMISSION MOUNT INTERCOSTAL FITTING. WHEN WE GRABBED THE COLLAR WITH PLIERS, WE NOTICED THAT THE FASTENER SHOWING THE MOST SIGNS OF WEAR HAS SLIGHT MOVEMENT. ADDITIONALLY, THERE IS A MINOR INDICATION OF AN ISSUE WITH THE INTERCOSTAL FITTING ON THE OPPOSING SIDE, FS 345.6 / BL +16.5, BUT THIS IS NOT AS PRONOUNCED AS ON THE LEFT-HAND SIDE.  REMOVED HYLOCS FROM BEAM AND FOUND HOLE MEASUREMENTS TO EXCEED MANUFACTURES ENGINEERING RECOMMENDATIONS.  HOLES WILL REQUIRE REWORK WITH MANUFACTURES REPAIR INSTRUCTIONS.
